Exact solution of noncommutative field theory in background magnetic fields

E. Langmann, R. J. Szabo, K. Zaremb

Research output: Contribution to journalArticle

41 Citations (Scopus)

Abstract

We obtain the exact nonperturbative solution of a scalar field theory defined on a space with noncommuting position and momentum coordinates. The model describes nonlocally interacting charged particles in a background magnetic field. It is an exactly solvable quantum field theory which has nontrivial interactions only when it is defined with a finite ultraviolet cutoff. We propose that small perturbations of this theory can produce solvable models with renormalizable interactions. © 2003 Published by Elsevier B.V.

Original languageEnglish
Pages (from-to)95-101
Number of pages7
JournalPhysics Letters B
Volume569
Issue number1-2
DOIs
Publication statusPublished - 4 Sep 2003

Fingerprint Dive into the research topics of 'Exact solution of noncommutative field theory in background magnetic fields'. Together they form a unique fingerprint.

Cite this